# SDR SWIA971276

- Difficulty date: October 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N128AM
- Make and model: Emb EMB-120RT
- Aircraft serial: 120109
- Engine: Pwa PW118
- System (JASC): 2150 · Cabin Cooling System
- Part: Connectors
- Condition: Dirty
- Location: Pack Valves
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BOTH PACKS BLOW VERY HOT AIR IN ALL MODES.  RETURNED TO FIELD.  CLEANED CONNECTORS ON PACK VALVES RAN BOTH PACKS.  CHECKS GOOD ON GROUND
